# SDR SIMA20130718001

- Difficulty date: July 18, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 36,447 hours, 30,277 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A6703A6612
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION NOTICED A GEAR NOISE WAS VERY LOUD WITH SEVERAL BANGS AND NO SPECIFIC RHYTHM.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  CMC DOWNLOADED AND FOUND RT MLG UPLOCK PROXIMITY SWITCH FAILED AND R & R BOTH UPLOCK PROXIMITY SWITCHES ON RT MLG UPLOCK IAW AMM 32-61-01. THE FUNCTIONAL CHECK WAS PERFORMED IAW AMM 32-63-05 AND FOUND GOOD.  THE ACFT WAS RETURNED TO SERVICE.
